# SDR DALA1103780665

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 65,457 hours, 30,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MX FOUND BOTH RED EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT AFT RT LAV.  REPAIRED WIRING.  OPS CHECK GOOD.
